Fixed-Point Theorems for Multivalued Mappings in Modular Metric Spaces

Kumam, Poom, Sintunavarat, Wutiphol, Mongkolkeha, Chirasak, Chaipunya, Parin . Abstract and Applied Analysis 2012. 2012 (503504) :-

Locate this article in:

Bibtex

@article{CIS-315912,
  Author = {Kumam, Poom and Sintunavarat, Wutiphol and Mongkolkeha, Chirasak and Chaipunya, Parin},
  Title = {Fixed-Point Theorems for Multivalued Mappings in Modular Metric Spaces},
  Journal = {Abstract and Applied Analysis},
  Volume = {2012},
  Number = {503504},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles